# SDR AALA202002189022

- Difficulty date: February 17, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 62,310 hours, 24,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002320100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION  AND CRACK ON AFT FUSELAGE SKIN PANEL AT THE LAVATORY EXHAUST PORT CUT OUT BETWEEN FR 69 AND FR 70 BETWEEN S31R AND S32R. REPAIRED SKIN PER SRM 53-41-11-300-004.**SUPPLEMENTAL REPORT TO CORRECT SECTION 3 TOTAL TIMES AND CYCLES.**
